# SDR F3LA200200212

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED LIGHT CORROSION IN THE AFT CARGO PIT AT FRAME STA 727 C, UNDER LEFT FLOOR TRANSITION PANEL.  MAINTENANCE REMOVED THE SURFACE CORROSION IN ACCORDANCE WITH SRM 51-10-02, TREATED, PRIMED AND PAINTED THIS AREA IN ACCORDANCE WITH THE REQUIREMENTS OF MM 51-21-4A AND SOPM 20-41-02.
